MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE LOOP DS W/ORTHOCORD *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US LUPINE LOOP DS W/ORTHOCORD *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222981
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was received and has been reviewed.Visual inspection confirms that the distal portion of the anchor is bent.A dhr review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without any incident related to the reported problem, and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed one(1) other similar complaint reported from this lot of devices that were released to distribution.Given that this complaint was reported from a location with high temperature, it is probable that the failure is not related to product design or assembly.Rather, the package may have been exposed to high temperature over a period of time, thus causing the plastic anchor material to soften and deform.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the (b)(4) as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported during a shoulder procedure the lupine hook was found to be bent.The status of the patient and procedure is unknown.This is report 1 of 1 for (b)(4).

Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8285957
Report Number1221934-2018-53309
Device Sequence Number2418611
Product Code MAI
UDI-Device Identifier10886705008599
UDI-Public10886705008599
Combination Product (Y/N)N
Initial Reporter CountryUY
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number222981
Device Lot Number3841320
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2017
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1